Skip to main content

Reply to "C. Dif caused by Proton Pump Inhibitors?"

I've been on a PPI for years. I have had c.diff but not from taking a PPI. I got it when I had UC from taking CIPRO one time. I don't think I was on the PPI at that time. I think the likely hood of getting it from taking a PPI is probably very rare. Ask your pharmacist. I've had c.diff since I got my j-pouch several times but I also had chronic cuffitis and IPS that had been going on for months untreated.

I take a probiotic specifically for c.diff prevention called Saccharomyces Boulardii+MOS by Jarrow FORMULAS. I refrigerate it when I get it to prolong the strength. It's in gel capsule form. You don't need to get this specific one I'm using. I forget the research I did but I believe it came up with s.boulardii for short.

Also when taking a PPI long term it's important to take vitamin D & B12. I wasn't told that in the beginning and was super low in vitamin D.

It can be real harmful to you if you don't take the PPI.
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×